CSpace
一个刚性守恒律方程组的全隐式差分方法
汤华中
2001
Source Publication计算数学
ISSN0254-7791
Volume023Issue:002Pages:129
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38082
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
汤华中. 一个刚性守恒律方程组的全隐式差分方法[J]. 计算数学,2001,023(002):129.
APA 汤华中.(2001).一个刚性守恒律方程组的全隐式差分方法.计算数学,023(002),129.
MLA 汤华中."一个刚性守恒律方程组的全隐式差分方法".计算数学 023.002(2001):129.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[汤华中]'s Articles
Baidu academic
Similar articles in Baidu academic
[汤华中]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[汤华中]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.